# SDR SWIA2020040649966

- Difficulty date: March 20, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lug
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER C-DUCT HINGE BEAM, MIDDLE HINGE LUG AT AFT POSITION HAS A GOUGE WITH HIGH METAL   (C-CHECK) RO 4/3/2020   REPAIRED LH UPPER C-DUCT HINGE BEAM, MIDDLE HINGE LUG AT AFT POSITION REF. BOMBARDIER REO. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK  CARD.
